Advertisement

What are the symptoms of a Zegerid overdose or emergency?

If you overdose on Zegerid, you may have blurred vision, a rapid pulse, sweating, nausea, vomiting, a headache, a dry mouth or feel confused or drowsy. Call a doctor immediately if you have any of these symptoms: burning or tingling in the lips, tongue, hands or feet; difficulty breathing or swallowing; hives, hoarseness, itching, muscle spasms, rash, seizures or swelling in the face, throat, tongue, lips, eyes, hands, feet, ankles or lower legs.

Continue Learning about Gastrointestinal Agent

What is sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
Sulfasalazine (Azulfidine) is a disease-modifying antirheumatic drug (DMARD) that helps reduce infla...
More Answers
What are proton pump inhibitors?
Donna Hill Howes, RNDonna Hill Howes, RN
Proton pump inhibitors (PPIs) block the release of acid by cells that line the stomach. PPIs are the...
More Answers
How effective are anticholinergic bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticholinergic bronchodilators are as effective as long-acting beta-agonists in improving airflow a...
More Answers
Do proton pump inhibitors interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking any of these medications, proton pump inhibitors can lead to side effects and shou...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.